Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

My urine seems to be darker than usual and it pains when I urinate

Iv been having a slight burning sensation while urinating for two weeks, and it seems to be darker than usual, and with odure...
Asked On : Thu, 7 Apr 2011
Answers:  2 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for your query.

Your symptoms can be due to urinary tract infection.
Please get a urine culture and sensitivity done. This will tell us the type of infection, and also the drugs which would be most effective
At this stage, I would suggest the following:
a. Drink plenty of water
b. Have a cup of cranberry juice daily
c. Take Syrup citralka 1-2 tsp twice or thrice daily
d. You would need a course of oral antibiotics like ciprofloxacin.
Please see a physician and get these tests done and drugs prescribed.

Best wishes.
Answered: Tue, 28 Aug 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
from your short history it seems that you have got urinary tract infection.examination of urine will give complete picture of nature of your problem.
you consult your doctor for investigation and treatment.
Answered: Thu, 7 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor